Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1976, Volume 10, Issue 1, Pages 95–96 (Mi faa2143)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Modular symbols of arbitrary weight

V. V. Shokurov


Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1976, 10:1, 85–86

Bibliographic databases:

Received: 18.06.1974

Citation: V. V. Shokurov, “Modular symbols of arbitrary weight”, Funktsional. Anal. i Prilozhen., 10:1 (1976), 95–96; Funct. Anal. Appl., 10:1 (1976), 85–86

Citation in format AMSBIB
\Bibitem{Sho76}
\by V.~V.~Shokurov
\paper Modular symbols of arbitrary weight
\jour Funktsional. Anal. i Prilozhen.
\yr 1976
\vol 10
\issue 1
\pages 95--96
\mathnet{http://mi.mathnet.ru/faa2143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=427234}
\zmath{https://zbmath.org/?q=an:0334.14014|0345.14009}
\transl
\jour Funct. Anal. Appl.
\yr 1976
\vol 10
\issue 1
\pages 85--86
\crossref{https://doi.org/10.1007/BF01075785}


Linking options:
  • http://mi.mathnet.ru/eng/faa2143
  • http://mi.mathnet.ru/eng/faa/v10/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, “Non-Archimedean integration and Jacquet–Langlands $p$-adic $L$-functions”, Russian Math. Surveys, 31:1 (1976), 5–57  mathnet  crossref  mathscinet  zmath
    2. M. M. Vishik, “Non-Archimedean measures connected with Dirichlet series”, Math. USSR-Sb., 28:2 (1976), 216–228  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Shokurov, “Shimura integrals of cusp forms”, Math. USSR-Izv., 16:3 (1981), 603–646  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:278
    Full text:91
    References:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021